MathSciNet Relay Station
MathSciNet bibliographic data
MR1473860 35B10 (35L70 47H11 47N20)
Johnson, Russell; Nistri, Paolo; Kamenski, Mikhail On periodic solutions of a damped wave equation in a thin domain using degree-theoretic methods. J. Differential Equations 140 (1997), no. 1, 186–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement